Professor of pure Mathematics, Faculty of Science ,Assiut university
Verified email at - Homepage
Cited by
Cited by
Common fixed point theorems for fuzzy mappings
RA Rashwan, MA Ahmed
Archivum Mathematicum 38 (3), 219-226, 2002
Integral characterizations of weighted bloch spaces and QK, w (p, q) spaces
RA Rashwan, AES Ahmed, A Kamal
Mathematica 54 (1), 63-76, 2009
Some fixed point theorems in cone rectangular metric spaces
RA Rashwan, SM Saleh
Mathematica Aeterna 2 (6), 573-587, 2012
Common fixed point results for weakly compatible mappings under implicit relations in complex valued g-metric spaces
RA Rashwan, HA Hammad, MG Mahmoud
Inf. Sci. Lett 8 (3), 111-119, 2019
On common fixed point theorems of compatible mappings in Menger spaces
R Rashwan, A Hedar
Demonstratio Mathematica 31 (3), 537-546, 1998
Some characterizations of weighted Bloch space
RA Rashwan, AES Ahmed, AK Mohamed
European Journal of pure and applied mathematics 2 (2), 250-267, 2009
On the convergence of Mann iterates to a common fixed point for a pair of mappings
RA Rashwan
Demonstratio Mathematica 23 (3), 709-712, 1990
Stability analysis for a tripled system of fractional pantograph differential equations with nonlocal conditions
HA Hammad, RA Rashwan, A Nafea, ME Samei, S Noeiaghdam
Journal of Vibration and Control 30 (3-4), 632-647, 2024
Coupled coincidence point technique and its application for solving nonlinear integral equations in RPOCbML spaces
HA Hammad, DM Albaqeri, RA Rashwan
Journal of the Egyptian Mathematical Society 28, 1-17, 2020
Random common fixed point theorem for random weakly subsequentially continuous generalized contractions with application
RA Rashwan, HA Hammad
Int. J. Pure Appl. Math 109 (4), 813-826, 2016
A common random fixed point theorem and application to random integral equations
RA Rashwan, DM Albaqeri
International Journal Of Applied Mathematics Research 3 (1), 71, 2014
Random fixed point theorems with an application to a random nonlinear integral equation.
RA Rashwan, HA Hammad
Journal of Linear & Topological Algebra 5 (2), 2016
On the Ishikawa iteration process in Hilbert spaces
RA Rashwan, AM Saddeek
Collectanea Mathematica, 45-52, 1994
A common fixed point theorem of three (ψ, ϕ)-weakly contractive mapping in G-metric spaces
RA Rashwan, SM Saleh
Facta Univ. Ser. Math. Inform 28, 323-334, 2013
On the convergence of SP-iterative scheme for three multivalued nonexpansive mappings in CAT (κ) spaces
RA Rashwan, SM Altwqi
Palestine Journal of Mathematics 4 (1), 73-83, 2015
On the convergence of the Ishikawa iterates to a common fixed point for a pair of mappings
RA Rashwan
Demonstratio Mathematica 28 (2), 271-274, 1995
Fixed points of single and set-valued mappings
RA Rashwan, MA Ahmed
Kyungpook Mathematical Journal 38 (1), 29-37, 1998
Common fixed points for-compatible mappings
RA Rashwan, MA Ahmed
Southwest J. Pure Applied Math 1, 51-61, 1996
Common fixed points for weakly delta-compatible mappings
RA Rashwan, MA Ahmed
Italian Journal of Pure and Applied Mathematics, 33-44, 2000
Solution of nonlinear integral equations via fixed point theorems in G-metric spaces
RA Rashwan, SM Saleh
International Journal of Applied Mathematics Research 3 (4), 561, 2014
The system can't perform the operation now. Try again later.
Articles 1–20